Analogue of the degree conjecture over function fields

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

Under a certain assumption, similar to Manin's conjecture, we prove an upper bound on the degree of modular parametrizations of elliptic curves by Drinfeld modular curves, which is the function field analogue of the conjectured bound over the rational numbers.

Original languageEnglish (US)
Pages (from-to)3483-3503
Number of pages21
JournalTransactions of the American Mathematical Society
Volume359
Issue number7
DOIs
StatePublished - Jul 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Analogue of the degree conjecture over function fields'. Together they form a unique fingerprint.

Cite this